# SDR SWIA202408260703

- Difficulty date: July 3, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FLOOR SUPPORT ON LBL 12.00  BETWEEN FS 250 - FS 280.00 HAS CRACK      (C-CHECK RO 8/24/2024)    REMOVED AND INSTALLED NEW LH ANGLE FLOOR SUPPORT P/N CC670-33199-3 ON LBL 12.00 FS 250.00 - FS 280.00 REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG CC670-33052 REV -G. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY
